Loading...



Shopping cart processing ...
0
Currency:
USD EUR CAD AUD GBP
Discounts
Contact Us
Pill Categories
Panadol
Availability: On Stock
Panadol
Panadol contains paracetamol; recognised by the medical profession as effective medication for you and your family. Panadol is indicated for: Headache, Colds & Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Neuralgia, Toothache, Rheumatic Pain.

Brand:
Availability: On Stock Average delivery time: 12 Days
Exp. Date: November 2022
Best Price Guarenteed
We offer you the best price guarenteed. If you find better and cheaper offer inform us and we give you 5% off!
Description
  • Safety information
  • Side effects
  • Panadol (Paracetamol)

    Indications for the use

    Panadol contains paracetamol; recognised by the medical profession as effective medication for you and your family. Panadol is indicated for: Headache, Colds & Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Neuralgia, Toothache, Rheumatic Pain.


    Medication and directions

    Take Panadol orally with a glass of water, with or without food. Avoid crushing or chewing this medication.

    Do not take the medicine more often than prescribed. Do not stop taking it, except for the doctor's advice.

    Perhaps the drug will take time to help you.

    Dosage

    Age 6-12 
    ½ -1  tablet
    Give ½ to 1 tablet every 4 hours as required. Not more than 4 tablets should be given in 24 hours.


    Adults (including the elderly and children aged 12 years and over)
    1 -2 tablets
    Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

    NOT SUITABLE FOR CHILDREN UNDER 6 YEARS.
    For professional advice on medicines, consult your pharmacist.

    Missed dose

    If you missed the reception, take the medication as soon as you remember. If you see that it is near time for the next dose, skip the missed reception and resume your usual dosing. Do not take a double dose.

    DO NOT TAKE:

    If you are allergic to paracetamol or any of the other ingredients.
    DO NOT EXCEED THE STATED DOSE.
    DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS.

    Overdose

    If you think you have used too much of this drug, seek immediate medical attention. Symptoms of overdose usually include chest pain, nausea, irregular heartbeat, dizziness or fainting.

    Storage

    Keep the medicine at room temperature of 68-77 degrees F (20-25 degrees C) away from light and moisture. Do not store medications in the bathroom. Keep all medicines away from children and pets.

    Precautions

    Before taking acetaminophen, tell your doctor or pharmacist if you are allergic to it, or if you have any other allergies.

    Avoid alcohol and smoking during treatment with this drug.

    Older people may be more sensitive to side effects of the drug.

    Tell your doctor if you have kidney or liver problems, high blood pressure if you are pregnant or nursing.

    Possible side effects

    Paracetamol rarely leads to side effects. However, prolonged or continuous use can lead to liver damage.

    Many people using this medication do not have serious side effects.

    Talk to your doctor or pharmacist for more information.

    If you notice effects not listed here, contact your doctor or pharmacist.

    Testimonials
    I really liked site protection meaning the possibility to make secured shopping besides low price and convenient interface.
    - David Cummings.

    Read more
    Why Generic?

    Generic is a drug that has proven pharmaceutical, biological, and therapeutic equivalence to the brand name drug. In other words, generic has an absolutely identical content, dosage form and has the same qualities of effectiveness and safety as its branded analog.

    Read more

    Secured by